We obtain a generalized continuous selection theorem and a coincidence theorem for generalized convex spaces. Some new Himmelberg type theorems and Eilenberg-Montgomery and Gorniéwicz type fixed point theorems for mappings with KKM property are established in noncompact LG-spaces. Moreover, applications to these fixed point theorems for existence of equilibria are given.
"Fixed points theorems and quasi-variational inequalities in G-convex spaces." Bull. Belg. Math. Soc. Simon Stevin 12 (2) 235 - 247, June 2005. https://doi.org/10.36045/bbms/1117805086